# SDR SWAA2021052765654

- Difficulty date: April 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT.   REPLACED NEW GUSSET AND FASTERNER LOCATED BS500D AND STR 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 PARAG 9 AND DWG 143A1225 REV.A.
